# SDR IPXA11M68117

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Inoperative
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LEAK BETWEEN L1 AND L2 WINDOW.  EXCESSIVE NOISE OCCURED SUDDENLY A AT FL 360 (DP 8.4) NOISE STOPPED AT 6500 MSL (DP 2.7) - DIVERSION.  R & R L2 WINDOW PRESSURE SEAL IAW AMM 56-12-01-4.  ADJUSTED L2 WINDOW IAW AMM 56-12-01-5.  PRESS TEST IAW 21-00-00-5, NO LEAKS NOTED.
